# SDR CALA0200202

- Difficulty date: April 13, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR EXIT LIGHT INOPERATIVE.  CHECKED WIRING AT AFT DROP CEILING AND FOUND POWER WIRE BROKEN AT WIRE CONDUIT.  THE POWER WIRE WAS RESPLICED.  NO GROUND WIRE WAS FOUND GOING TO SIGN.  CONNECTED GROUND WIRE AND OPERATIONAL CHECKS WERE GOOD IAW WDM 33-51-14.
